<  Back to the Polytechnique Montréal portal

Flow-based integer linear programs to solve the weekly log-truck scheduling problem

Nizar El Hachemi, Issmaïl El Hallaoui, Michel Gendreau and Louis-Martin Rousseau

Article (2015)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/11206/
Edition: 2014th ed.
Journal Title: Annals of Operations Research (vol. 232, no. 1)
Publisher: Springer
DOI: 10.1007/s10479-014-1527-4
Official URL: https://doi.org/10.1007/s10479-014-1527-4
Date Deposited: 18 Apr 2023 15:06
Last Modified: 08 Jun 2023 11:19
Cite in APA 7: El Hachemi, N., El Hallaoui, I., Gendreau, M., & Rousseau, L.-M. (2015). Flow-based integer linear programs to solve the weekly log-truck scheduling problem. Annals of Operations Research, 232(1), 87-97. https://doi.org/10.1007/s10479-014-1527-4

Statistics

Dimensions

Repository Staff Only

View Item View Item